Change search
ReferencesLink to record
Permanent link

Direct link
Guaranteed-content prediction intervals for non-linear autoregressions
Umeå University, Faculty of Social Sciences, Statistics.
2001 (English)In: Journal of Forecasting, Vol. 20, no 4, 265-272 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 20, no 4, 265-272 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:umu:diva-11945DOI: doi:10.1002/for.792OAI: diva2:151616
Available from: 2007-04-18 Created: 2007-04-18 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
de Luna, Xavier
By organisation
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link